Getting worse after 3 ½ years

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?
Brazil

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
Google

What is your current age, height, weight?
28, 1,86m, 115kg

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
Finasteride

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1mg/day

What condition was being treated with the drug?
Baldness

For how long did you take the drug (weeks/months/years)?
About 2 years. Difficult to say precisely as my use was not continuous. I stopped and returned a couple of times.

How old were you, and WHEN (date) did you start the drug?
23

How old were you when you quit, and WHEN (date) did you quit?
25

How did you quit (cold turkey or taper off)?
Like I said, I stopped and returned a few times. But the last time i stopped it was cold turkey.

How long into your usage did you notice the onset of side effects?
One and a half year. To be honest, I only really noticed when I stopped taking it and saw the improvement I had for the next 2 weeks. Then I crashed, or at least I believe so.

What side effects did you experience that have yet to resolve since discontinuation?

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
A week ago i started using tribulus.

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
I never had a blood test after use.

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

First of all forgive me for my mistakes, here in Brazil we speak Portuguese (yes, it’s not spanish you uncultured bastards).
It’s hard for me to tell my story because honestly I don’t remember for sure how things escaloneted.
I’ve been watching this forum througth the shadows for a long time, ever since I began to suspect what I might have.
I imagined that my situation would improve over time, as I read in various topics of this forum, the best to do was wait and hope for the best. Which was not the case, last year I got worse gradually and today I am in my worst situation.
I can get erections with pornography and physical stimulation, now with more effort than I used to. I am only willing to have sex after taking viagra, for obvious reasons I would not risk having sex with the lone collaboration of my penis. Two nights a week I still wake up to an erection, but never in the morning. Having a spontaneous erection is a distant memory. Absolutely zero libido.
As I did not pay attention to symptoms during this time I can not say accurately. I believe I have suffered none, or very little, from the physical and mental symptoms. Only now I see that I increased my frequency of urinating a lot. To be honest, I’m a lazy fat man who smoked some weed occasionally. Much of my skepticism about what I been going through is that I could justify my symptoms for these reasons.
Reaffirming what I answered in the questions above, without really noticing the symptoms, I stopped and returned to use finasteride a few times. The times i stopped I felt the automatic return of my functions, and for that reason I believed it was no big deal, because that’s exactly what the doctors said i should happen. But gradually I felt it getting worse and decided to stop. The last time I quit I felt that I was 150% better, and after a few days it faded. I got worse, but it didn’t get as bad as I’ve been this last year, so I’m not sure if i really crashed.
Sowed by my despair I started following the tribulus protocol a week ago. Its a bad brand because it’s hard to find what the topics suggest here in Brazil. Nor did I dare superdose as sugested because I am afraid of aggravating my symptoms.
Although I already know the answer, I would like to know if there is any way to confirm that we have PFS ?
Any advice or suggestion would be welcome.
Thank you gentlemen.

3 Likes

Checking your DHT helps a lot along with you free testosterone if you wanna speak in regards of bloodtests.

I have been suffering with pfs for more than a decade. It always gets worse when my diet is bad and my weight increases. I track my weight daily, and stopped all added sugar. A difference of 5% makes a huge difference in how I feel.

Hello man! Sorry to hear you got worsen! Got a question. Have you been taking any supplements, appart from the Tribulus, for the time you’ve been off the drug?
Cheers